Stochastic Kolmogorov-type population dynamics with infinite distributed delays

Yangzi Hu, Fuke Wu

Research output: Contribution to journalArticleResearchpeer-review

13 Citations (Scopus)

Abstract

This paper shows that different environmental noise structures have different effects on population systems. Under two classes of environmental noise perturbations, this paper establishes existence-and-uniqueness theorems of the global positive solution to the stochastic Kolmogorov-type system with infinite distributed delays. As the desired results to population dynamics, this paper also examines asymptotic boundedness, including the moment boundedness and the moment average boundedness in time. To illustrate our idea more clearly, we also discuss a scalar example with mixed delays and a n-dimensional stochastic Lotka-Volterra system with mixed delays.
Original languageEnglish
Pages (from-to)1407 - 1428
Number of pages22
JournalActa Applicandae Mathematicae
Volume110
Issue number3
DOIs
Publication statusPublished - 2010
Externally publishedYes

Cite this